CHEBYSHEV POLYNOMIALS WITH ZEROS ON THE CIRCLE AND RELATED TOPICS

Описание

Тип публикации: статья из журнала

Год издания: 2014

Ключевые слова: Polynomial of smallest deviation from zero, Chebyshev alternance

Аннотация: A description is given for the Chebyshev monic polynomial T-n* of degree n with zeros on the circle and with the smallest deviation from zero on an arc. The construction of the extremal trigonometric polynomial of order n/2 associated with T-n* is investigated and dual extremal problems are studied. The results are applied to estimПоказать полностьюating an optimal error for extrapolation from a finite set in the Wiener class.

Ссылки на полный текст

Издание

Журнал: ST PETERSBURG MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 25, Is. 6

Номера страниц: 965-979

ISSN журнала: 10610022

Место издания: PROVIDENCE

Издатель: AMER MATHEMATICAL SOC

Авторы

Вхождение в базы данных